# SDR V0XD20210218002

- Difficulty date: February 10, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL AT B.L. 9.0 CORRODED BETWEEN F.S. 830.00 AND 847.00+62.00. CORRECTIVE ACTION: REPLACED RT FLOOR SAT RAIL AT B.L. 9.0 BEWTEEN F.S. 830.00 AND F.S. 847.00+62.00 IAW CRJ 900 AMM 53-00-49.
